MathSciNet Relay Station
MathSciNet bibliographic data
MR742426 55N30 (54A10 54C60 55T25)
Bourgin, D. G.; Nehs, Robert M. Singular Vietoris-Begle theorems for relations. Trans. Amer. Math. Soc. 284 (1984), no. 1, 281–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement